JAIST Repository >
School of Information Science >
Articles >
Journal Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10119/10606

Title: Two subcategories of apartness spaces
Authors: Ishihara, Hajime
Keywords: constructive mathematics
neighbourhood space
uniform space
apartness space
Issue Date: 2011-07-20
Publisher: Elsevier
Magazine name: Annals of Pure and Applied Logic
Volume: 163
Number: 2
Start page: 132
End page: 139
DOI: 10.1016/j.apal.2011.06.022
Abstract: We introduce the notion of a topological quasi-apartness space and the notion of a uniform quasi-apartness space, and construct an adjunction between the category of topological quasi-apartness spaces and the category of neighbourhood spaces and an adjunction between the category of uniform spaces and the category of uniform quasi-apartness spaces.
Rights: NOTICE: This is the author's version of a work accepted for publication by Elsevier. Hajime Ishihara, Annals of Pure and Applied Logic, 163(2), 2011, 132-139, http://dx.doi.org/10.1016/j.apal.2011.06.022
URI: http://hdl.handle.net/10119/10606
Material Type: author
Appears in Collections:b10-1. 雑誌掲載論文 (Journal Articles)

Files in This Item:

File Description SizeFormat
15849.pdf241KbAdobe PDFView/Open

All items in DSpace are protected by copyright, with all rights reserved.


Contact : Library Information Section, Japan Advanced Institute of Science and Technology